Maximal Sobolev regularity in Neumann problems for gradient systems in infinite dimensional domains
Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 3, pp. 1102-1123.

Nous considérons une équation de Kolmogorov elliptique λu-Ku=f dans un sous-ensemble convexe 𝒞 d’un espace de Hilbert séparable X. L’opérateur de Kolmogorov K est une réalisation de u1 2Tr[D 2 u(x)]+Ax-DU(x),Du(x), où A est un opérateur auto-adjoint dans X et U:X{+} est une fonction convexe. Nous prouvons que pour λ>0 et fL 2 (𝒞,ν) la solution faible u appartient à l’espace de Sobolev W 2,2 (𝒞,ν), où ν est la mesure log-concave associée au système. Nous prouvons aussi des estimations maximales sur le gradient de u qui permettent de montrer que u satisfait des conditions au bord de Neumann au sens des traces à la frontière de 𝒞. Les résultats généraux sont appliqués aux équations de réaction–diffusion de Kolmogorov et à l’équation de Cahn–Hilliard stochastique dans des ensembles convexes d’espaces de Hilbert appropriés.

We consider an elliptic Kolmogorov equation λu-Ku=f in a convex subset 𝒞 of a separable Hilbert space X. The Kolmogorov operator K is a realization of u1 2Tr[D 2 u(x)]+Ax-DU(x),Du(x), A is a self-adjoint operator in X and U:X{+} is a convex function. We prove that for λ>0 and fL 2 (𝒞,ν) the weak solution u belongs to the Sobolev space W 2,2 (𝒞,ν), where ν is the log-concave measure associated to the system. Moreover we prove maximal estimates on the gradient of u, that allow to show that u satisfies the Neumann boundary condition in the sense of traces at the boundary of 𝒞. The general results are applied to Kolmogorov equations of reaction–diffusion and Cahn–Hilliard stochastic PDEÕs in convex sets of suitable Hilbert spaces.

DOI : https://doi.org/10.1214/14-AIHP611
Mots clés : Kolmogorov operators in infinite dimension, maximal Sobolev regularity, Neumann boundary condition
@article{AIHPB_2015__51_3_1102_0,
     author = {Da Prato, Giuseppe and Lunardi, Alessandra},
     title = {Maximal Sobolev regularity in Neumann problems for gradient systems in infinite dimensional domains},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1102--1123},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {3},
     year = {2015},
     doi = {10.1214/14-AIHP611},
     mrnumber = {3365974},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2015__51_3_1102_0/}
}
Da Prato, Giuseppe; Lunardi, Alessandra. Maximal Sobolev regularity in Neumann problems for gradient systems in infinite dimensional domains. Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 3, pp. 1102-1123. doi : 10.1214/14-AIHP611. http://www.numdam.org/item/AIHPB_2015__51_3_1102_0/

[1] H. Airault and P. Malliavin. Intégration géométrique sur l’espace de Wiener. Bull. Sci. Math. 112 (1988) 3–52. | MR 942797 | Zbl 0656.60046

[2] L. Ambrosio, G. Savaré and L. Zambotti. Existence and stability for Fokker–Planck equations with log-concave reference measure. Probab. Theory Related Fields 145 (2009) 517–564. | MR 2529438 | Zbl 1235.60105

[3] V. Barbu and G. Da Prato. The generator of the transition semigroup corresponding to a stochastic variational inequality. Comm. Partial Differential Equations 33 (2008) 1318–1338. | MR 2450160 | Zbl 1155.60034

[4] V. Barbu, G. Da Prato and L. Tubaro. Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert space. Ann. Probab. 37 (2009) 1427–1458. | MR 2546750 | Zbl 1205.60141

[5] V. Barbu, G. Da Prato and L. Tubaro. Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert space II. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011) 699–724. | Numdam | MR 2841072 | Zbl 1230.60081

[6] V. I. Bogachev. Gaussian Measures. Amer. Math. Soc., Providence, 1998. | MR 1642391 | Zbl 0913.60035

[7] H. Brézis. Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland, Amsterdam, 1973. | MR 348562 | Zbl 0252.47055

[8] P. Celada and A. Lunardi. Traces of Sobolev functions on regular surfaces in infinite dimensions. J. Funct. Anal. 266 (2014) 1948–1987. | MR 3150149 | Zbl 06299487

[9] E. Cépa. Problème de Skorohod multivoque. Ann. Probab. 26 (1998) 500–532. | MR 1626174 | Zbl 0937.34046

[10] G. Da Prato. An Introduction to Infinite Dimensional Analysis. Springer, Berlin, 2006. | MR 2244975 | Zbl 1109.46001

[11] G. Da Prato, A. Debussche and L. Tubaro. Irregular semi-convex gradient systems perturbed by noise and application to the stochastic Cahn–Hilliard equation. Ann. Inst. Henri Poincaré Probab. Statist. 40 (2004) 73–88. | EuDML 77800 | Numdam | MR 2037474 | Zbl 1038.60055

[12] G. Da Prato and A. Lunardi. Elliptic operators with unbounded drift coefficients and Neumann boundary condition. J. Differential Equations 198 (2004) 35–52. | MR 2037749 | Zbl 1046.35025

[13] G. Da Prato and A. Lunardi. Sobolev regularity for a class of second order elliptic PDE’s in infinite dimension. Ann. Probab. 42 (2014) 2113–2160. | MR 3262499 | Zbl 1328.35291

[14] G. Da Prato and J. Zabczyk. Second Order Partial Differential Equations in Hilbert Spaces. London Mathematical Society Lecture Notes 293. Cambridge Univ. Press, Cambridge, 2002. | MR 1985790 | Zbl 1012.35001

[15] A. Debussche and L. Zambotti. Conservative stochastic Cahn–Hilliard equation with reflection. Ann. Probab. 35 (2007) 1706–1739. | MR 2349572 | Zbl 1130.60068

[16] J. Diestel and J. J. Uhl. Vector Measures. Mathematical Surveys 15. Amer. Math. Soc., Providence, RI, 1977. | MR 453964 | Zbl 0369.46039

[17] D. Feyel and A. De La Pradelle. Hausdorff measures on the Wiener space. Potential Anal. 1 (1992) 177–189. | MR 1245885 | Zbl 1081.28500

[18] T. Funaki and S. Olla. Fluctuations for φ interface model on a wall. Stochastic Process. Appl. 94 (2001) 1–27. | MR 1835843 | Zbl 1055.60096

[19] D. Nualart and E. Pardoux. White noise driven by quasilinear SPDE’s with reflection. Probab. Theory Related Fields 93 (1992) 77–89. | MR 1172940 | Zbl 0767.60055

[20] M. Röckner, R.-C. Zhu and X.-C. Zhu. The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple. Ann. Probab. 40 (2012) 1759–1794. | MR 2978137 | Zbl 1267.60074

[21] L. Zambotti. Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection. Probab. Theory Related Fields 123 (2002) 579–600. | MR 1921014 | Zbl 1009.60047